# SDR USAA950939

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 24011-24611
- Part time: 13,576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 INSPECTION, FOUND FUSELAGE SKIN DELAMINATED BETWEEN LEFT STUBWING UPPER AND LOWER CONNECTION ANGLES.  AREA APPROXIMATELY 10 INCHES BY 24 INCHES AT STATION 24011 TO STATION 24611.  CUT OUT DAMAGED AREA INSTALLED DOUBLER REPAIR PER USAIR EA NR 30990A.  (M)
